Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Rash on face, red bumps, using Noxzema face wash and exfoliant. What is the problem?

im using back an old face wash called Noxzema and I always used it , the problem is that since I m using it I m developping a bad rash in my face with some red bumps .. but Im not sure that the cleanser is the problem because it never did that before , and I m also using some kind of an exfoliant for my face , not to mention that I have sensitive skin . So what do you think is the problem right here ?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think exfoliant on ur face is causing red bumps all over the is called irritant contact dermatitis.whatever the reason can be use a antihistamine at night.antibiotic twice daily and prednisolone 10 mg thrice daily tapered to 10 mg daily and application of calamine lotion over the bumps can cure it
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor